MathSciNet Relay Station
MathSciNet bibliographic data
MR1344103 82B41 (60J65 82B31)
Sithi, V. M.; Lim, S. C. On the spectra of Riemann-Liouville fractional Brownian motion. J. Phys. A 28 (1995), no. 11, 2995–3003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement